# SDR COMA0760288

- Difficulty date: March 26, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 32,430 hours, 30,571 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5667 - RECEIVED SPOILER CAUTION DURING DESCENT.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  RESET SPOILER SYSTEM.  NO FURTHER DEFECTS.
